# SDR AUS20020628

- Difficulty date: April 21, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435B1A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Stud
- Condition: Failed
- Location: Rotorcraft Cooli
- Component: Rotorcraft Cooli, Bell, 476618011
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) COOLING FAN MOUNT STUD LOCATED ON CRANKCASE FAILED. LOSS OF TENSION ALLOWED BELT TO FALL OFF AND DESTROY THE COOLING FAN.
